# SDR SWIA201126283

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 39,332 hours, 53,978 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Keelbeam
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE OUTBOARD KEEL BEAM DENTED AND CRACKED WHERE THE GEAR DOOR ACTUATOR ARM CONTACTS.  (SERVICE)  REPLACED DAMAGED AREA OF KEEL BEAM PER AMM.
